# SDR REXA99032

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: GPP125012
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF HYDRAULIC PRESSURE.  PERFORMED EMERGENCY EXTENSION OF THE LANDING GEAR AND DECLARED AN IN-FLIGHT EMERGENCY.  REMOVED AND REPLACED THE HYDRAULIC PRESSURE SWITCH.  REMOVED AND REPLACED THE EXPLOSIVE BOLTS ON LEFT AND RIGHT MLG DOORS AND PERFORMED FUNCTIONAL/OPERATIONAL CHECK OF LANDING GEAR.  SYSTEM CHECKED GOOD.  (X)
